Publications

Export 3740 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
G
Grace, S. R., "Oscillation criteria for retarded differential equations with a nonlinear damping term", aequationes mathematicae, vol. 49, issue 1: Springer, pp. 320-320, 1995. Abstract
n/a
Grace, S. R., "Oscillation theorems of comparison type of delay differential equations with a nonlinear damping term", Mathematica Slovaca, vol. 44, issue 3: Mathematical Institute of the Slovak Academy of Sciences, pp. 303-314, 1994. Abstract
n/a
Grace, S. R., "Oscillatory and asymptotic behavior of damped functional differential equations", Mathematische Nachrichten, vol. 142, issue 1: Wiley Online Library, pp. 297-305, 1989. Abstract
n/a
Grace, S. R., "Oscillation theorems for nonlinear differential equations of second order", Journal of Mathematical Analysis and Applications, vol. 171, issue 1: Elsevier, pp. 220-241, 1992. Abstract
n/a
Grace, S., and J. Graef, "Oscillation of a perturbed nonlinear third order functional differential equation", Electronic Journal of Qualitative Theory of Differential Equations, vol. 2018, issue 21: University of Szeged, Hungary, pp. 1-10, 2018. Abstract
n/a
Grace, S. R., and J. R. Graef, "Oscillation theorems for second-order delay difference equations with superlinear neutral terms", Georgian Mathematical Journal, vol. 28, issue 5: De Gruyter, pp. 725-731, 2021. Abstract
n/a
Grace, S. R., and T. S. Hassan, "CRITERIA FOR THE OSCILLATION OF SECOND ORDER NONLINEAR DYNAMIC INCLUSIONS WITH DISTRIBUTED DEVIATING ARGUMENTS", Communications in Applied Analysis, vol. 20, issue 1, 2016. Abstract
n/a
Grace, S. R., J. R. Graef, and M. A. El-Beltagy, "On the oscillation of third order neutral delay dynamic equations on time scales", Computers & Mathematics with Applications, vol. 63, no. 4: Elsevier, pp. 775–782, 2012. Abstract
n/a
Grace, S. R., S. Abbas, and M. Sajid, "Oscillation of nonlinear even order differential equations with mixed neutral terms", Mathematical Methods in the Applied Sciences, vol. 45, issue 2: Wiley Online Library, pp. 1063-1071, 2022. Abstract
n/a
Grace, S. R., R. P. Agarwal, and J. R. Graef, "Oscillation criteria for certain third order nonlinear difference equations", Applicable Analysis and Discrete Mathematics: JSTOR, pp. 27-38, 2009. Abstract
n/a
Grace, S. R., "On the asymptotic behavior of nonoscillatory solutions of certain fractional differential equations", Mediterranean Journal of Mathematics, vol. 15, issue 2: Springer, pp. 1-11, 2018. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for nth order nonlinear functional differential equations", Journal of Mathematical Analysis and Applications, vol. 94, issue 2: Academic Press, pp. 509-524, 1983. Abstract
n/a
Grace, S. R., "Oscillation of certain neutral difference equations of mixed type", Journal of mathematical analysis and applications, vol. 224, issue 2: Academic Press, pp. 241-254, 1998. Abstract
n/a
Grace, S. R., "Oscillation of even order nonlinear functional differential equations with deviating arguments", Mathematica Slovaca, vol. 41, issue 2: Mathematical Institute of the Slovak Academy of Sciences, pp. 189-204, 1991. Abstract
n/a
Grace, S. R., G. N. Chhatria, and S. Abbas, "Second‐order oscillation of non‐canonical functional dynamical equations on time scales", Mathematical Methods in the Applied Sciences, vol. 44, issue 11: Wiley Online Library, pp. 9292-9301, 2021. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for nth order non-linear differential equations with Functional arguments", Canadian Mathematical Bulletin, vol. 26, issue 1: Cambridge University Press, pp. 35-40, 1983. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Comparison and oscillation theorems for functional differential equations with deviating arguments", Mathematische Nachrichten, vol. 144, issue 1: Wiley Online Library, pp. 65-79, 1989. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain second order perturbed nonlinear differential equations", Journal of Mathematical Analysis and Applications, vol. 77, issue 1: Academic Press, pp. 205-214, 1980. Abstract
n/a
Grace, S. R., "Oscillation theorems for damped functional differential equations", Funkcial. Ekvac, vol. 35, pp. 261-278, 1992. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Corrigendum to" On oscillation of solutions of higher order differential retarded inequalities", Houston J. Math, vol. 10, pp. 453-455, 1984. Abstract
n/a
Grace, S. R., M. A. El-Beltagy, and S. A. Deif, "Asymptotic Behavior of Non-oscillatory Solutions of Second order Integro-Dynamic Equations on Time Scales", Journal of Applied and Computational Mathematics, vol. 2, issue 4, 2013. asymptotic_behavior_of_non-oscillatory_solutions_of_second_order_integro-dynamic.pdf
Grace, S. R., and B. S. Lalli, "EQUATIONS CAUSED BY DEVIATING ARGUMENTS", Utilitas Mathematica, vol. 27: Utilitas Mathematica Publishing Company, pp. 187-193, 1985. Abstract
n/a
Grace, S. R., R. P. Agarwal, and A. Zafer, "Oscillation of higher order nonlinear dynamic equations on time scales", Advances in difference equations, vol. 2012, issue 1: Springer, pp. 1-18, 2012. Abstract
n/a
Grace, S. R., "Oscillation of certain functional differential equations", Computers & Mathematics with Applications, vol. 27, issue 4: Elsevier, pp. 91-98, 1994. Abstract
n/a
Grace, S. R., and H. A. El-Morshedy, "Oscillation criteria of comparison type for second order difference equations", Journal of Applied Analysis, vol. 6, issue 1: De Gruyter, pp. 87-102, 2000. Abstract
n/a
Tourism